ONKOS SURGICAL ELEOS; CANAL FILLING STEM, 13MMX120MM, STRAIGHT, SPLINED, FULL PLASMA, 28MM COLLAR
Back to Search Results |
| Model Number |
FS-13120-03M |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.
Event or Problem Description
Patient was revised on (b)(6) 2022 for an alleged femoral stem loosening.During this revision surgery the following was explanted: eleos distal femur left segmental, eleos male-female midsection 60mm, eleos canal filling stem 13mmx120mm straight splined full plasma 28mm collar, eleos tibial baseplate size 3, eleos stem extension canal filling 13mmx140mm straight splined slotted, eleos tibial poly spacer 8mm, eleos hinge w/ rotational stop, and eleos distal femur axial pin.During this revision surgery the following implants were implanted: eleos distal femur left segmental, male-female midsection 40mm, eleos porous ha treated round 34mm 32mm modular porous biogrip ha collar, eleos cemented stem 15mmx120mm straight fluted, eleos modular collar locking ring and impactor tip, eleos tibial poly spacer 8mm, eleos tibial hinge w/ rotational stop, and eleos distal femur axial pin.No additional information regarding this adverse event has been provided.
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the canal-filling segmental stem loosening could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b5: correction to adverse event or product problem b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4117: device not accessible for testing.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
Event or Problem Description
The patient underwent a revision surgery, on (b)(6) 2022, due to their canal-filling segmental stem loosening.During the revision surgery dr.(b)(6) removed and replaced the following components: eleos distal femur, eleos tibial poly spacer, eleos tibial hinge component, eleos male-female midsection and eleos distal femur axial pin.Additionally, dr.(b)(6) removed a eleos canal-filling segmental stem and placed a eleos modular collar cemented segmental stem.There were no reported alleged deficiencies with the eleos distal femur, eleos tibial poly spacer, eleos tibial hinge component, eleos male-female midsection and eleos distal femur axial pin.It was reported that the surgeon plans to have another revision surgery.No revision surgery has been scheduled yet.No additional information regarding this adverse event has been provided.